How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10553
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I have had two general anesthetics within three months. My

This answer was rated:

I have had two general anesthetics within three months. My sight has deteriorated badly after the second general anesthetic. With the last surgery I had a pulmonary embolism, could this also contribute to the deterioration of my sight?

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

A pulmonary embolism, in and of itself, would not cause decreased vision. However, it is possible that a clot could have gone to your eye in addition to going to your lung. If this was the case your vision would be affected.

Dr. Rick :

From what you have posted it is important for you to have a complete eye examination by an ophthalmologist ASAP.


Does this make sense to you?

Dr. Rick :

Please remember the top 3 ratings are positives and Excellent service is my goal. Your positive feedback is how we are compensated. If you aren't 100% satisfied, just click "reply." I will be happy to discuss your issue in more depth and do everything I can to provide you with the information you require.

Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.

Let me know if you have further questions.

Dr. Rick and other Eye Specialists are ready to help you

Related Eye Questions